MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7580
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr.:returned product consisted of a maverick 2 balloon catheter.There were numerous kinks throughout the device.The hypotube was separated 15cm from hub, the ends were ovaled which is consistent with kinking prior to separation.The balloon was inflated by connecting a toughy, stopcock, and inflation device to the separated end.Pressure was applied to the balloon and the balloon remained inflated.
 
Event or Problem Description
Reportable based on device analysis completed on 03-jan-2020.It was reported that inflation failure occurred.Vascular access was obtained via femoral artery.The target lesion was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.00mm x 12mm maverick balloon catheter was advanced for pre-dilation.However, during procedure, the balloon failed to inflate.The procedure was completed with a different device.No patient complications were reported and the patient's status was stable.However, device analysis revealed a shaft separation.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9617200
Report Number2134265-2020-00197
Device Sequence Number13599539
Product Code LOX
UDI-Device Identifier08714729369967
UDI-Public08714729369967
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2021
Device Model Number7580
Device Catalogue Number7580
Device Lot Number0022701216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2020
Initial Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1